# SDR 98ZZZX4070

- Difficulty date: October 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5489V
- Make and model: Cessna 210L
- Aircraft serial: 21060961
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: DOFF10300B
- Condition: Failed
- Location: Engine
- Component: Electrosys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALTERNATOR INSTALLED 10-1 AND REMOVED 10-2.  ALTERNATOR HAD FIELD VOLTAGE, NO OUTPUT.
